MathSciNet Relay Station
MathSciNet bibliographic data
MR1073289 (91j:32034) 32M10 (32A37 46E20 47B35)
Békollé, D.; Berger, C. A.; Coburn, L. A.; Zhu, K. H. BMO in the Bergman metric on bounded symmetric domains. J. Funct. Anal. 93 (1990), no. 2, 310–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement